MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE HEMODYNAMICS; PROGRAMMABLE DIAGNOSTIC COMPUTER

MERGE HEALTHCARE MERGE HEMODYNAMICS; PROGRAMMABLE DIAGNOSTIC COMPUTER
Model Number MERGE HEMODYNAMICS 10.0.4 PATCH 1
Medical Device Problem Codes Application Interface Becomes Non-Functional Or Program Exits Abnormally (1138); Failure to Transmit Record (1521); Device Issue (2379)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Troubleshooting activities included shipping the customer a replacement hemo monitor on (b)(6) 2018.The faulty unit was returned to merge healthcare on (b)(6) 2018 for evaluation.The results confirmed that the unit would not power on.A replacement power supply was received from dell and installed.The hard drive was wiped of phi (protected health information) and replaced with a new one.Software was loaded and the unit ran for two (2) days without issue.The unit was further tested according to hemo-11245 and passed; it was then returned to service stock.Once the replacement hardware was received, installed, and properly configured with the site's current version of hemo (10.0.4 patch 1), the customer confirmed the unit functioned as intended.A review of the customer's hemo case management within salesforce on (b)(6) 2018 confirmed that the customer has not called in again regarding any similar hemo monitor hardware issues.The potential impact to a patient has been reviewed and the risk level has been assessed as medium (non-serious injury).Additionally, a low number of customers have reported this issue therefore reducing the frequency of occurrence.In addition, this is the first reportable occurrence involving a power cord issue.No further actions are anticipated at this time due to the issue being readily apparent to the user, the low number of complaints, and the non-serious injury to a patient.(b)(4).
 
Event or Problem Description
Merge hemodynamics displays, measures, and records physiological data from a human patient undergoing a cardiac catheterization procedure.The system comprises the patient data module and the merge hemodynamics hemo monitor pc.The two units are connected via a serial interface.All vital parameters and evaluations are registered and calculated in the patient data module.This data is then transmitted to the merge hemodynamics hemo monitor pc via the serial interface.All data can be shown and monitored on the merge hemodynamics hemo monitor pc.On (b)(6) 2018, a customer reported to merge healthcare that a power issue occurred in the middle of a procedure resulting in the loss of capturing physiological data.The customer reported that both the hemo monitor and client pc were rebooted; afterwards the hemo monitor would not power on.Subsequently, third party monitoring was used, however the brand/type was not disclosed to merge healthcare.It was also reported that there was a slight delay while connecting the external equipment.With merge hemo not capturing physiological data, there is a potential for delay in treatment that could cause harm to the patient.However, it was reported that the procedure was completed successfully using third party equipment.Reference complaint- (b)(4).

Brand Name
MERGE HEMODYNAMICS
Common Device Name
PROGRAMMABLE DIAGNOSTIC COMPUTER
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge drive
hartland WI 53029
MDR Report Key7643364
Report Number2183926-2018-00055
Device Sequence Number16532885
Product Code DQK
UDI-Device Identifier00842000100010
UDI-Public(01)00842000100010(10)10044395(11)170301
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K082421
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMERGE HEMODYNAMICS 10.0.4 PATCH 1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2018
Initial Report FDA Received Date06/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1